Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Spectral properties of the connectivity matrix and the SIS-epidemic threshold for mid-size metapopulations

Autor
Juher, D.; Mañosa, V.
Tipus d'activitat
Article en revista
Revista
Mathematical modeling of natural phenomena
Data de publicació
2014-04-24
Volum
9
Número
2
Pàgina inicial
108
Pàgina final
120
DOI
https://doi.org/10.1051/mmnp/20149207 Obrir en finestra nova
Projecte finançador
Análisis e identificación de sistemas con histéresis usando órbitas periódicas
CONTROL, DINÀMICA I APLICACIONS (CODALAB)
Repositori
http://hdl.handle.net/2117/22912 Obrir en finestra nova
URL
http://www.mmnp-journal.org/action/displayAbstract?fromPage=online&aid=9247031&fulltextType=RA&fileId=S0973534814092074 Obrir en finestra nova
Resum
We consider the spread of an infectious disease on a heterogeneous metapopulation defined by any (correlated or uncorrelated) network. The infection evolves under transmission, recovery and migration mechanisms. We study some spectral properties of a connectivity matrix arising from the continuous-time equations of the model. In particular we show that the classical sufficient condition of instability for the disease-free equilibrium, well known for the particular case of uncorrelated networks, ...
Citació
Juher, D.; Mañosa, V. Spectral properties of the connectivity matrix and the SIS-epidemic threshold for mid-size metapopulations. "Mathematical modeling of natural phenomena", 24 Abril 2014, vol. 9, núm. 2, p. 108-120.
Paraules clau
Complex networks, SIS epidemic
Grup de recerca
CoDAlab - Control, Modelització, Identificació i Aplicacions

Participants

Arxius